# SDR DALA2015050403092

- Difficulty date: April 16, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 84,003 hours, 35,334 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2, LT OTBD FLAP ROTARY ACTUATOR CORRODED, NR 1 POSITION.  REPLACED LT OTBD FLAP ROTARY ACTUATOR DUE TO CORROSION.  LP1907932.
